# SDR DALA2023102608827

- Difficulty date: February 5, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 85,253 hours, 26,920 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 **DTE 605782-14 REQUIRED*** B757-200 / VERTICAL STABILIZER TORQUE BOX PANEL DELAMINATION. CORRECTIVE ACTION: REF ERA 605782-14. (2617625)
